MAUDE Adverse Event Report: AESCULAP AG VEGA PS GLIDING SURFACE T4/4+ 10MM; KNEE ENDOPROSTHESES,

AESCULAP AG VEGA PS GLIDING SURFACE T4/4+ 10MM; KNEE ENDOPROSTHESES,
Model Number NX140
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to aesculap inc.That a vega knee implant was implanted on an unspecified date.According to the complainant the implant had fractured.Reportedly the patient underwent a revision on an unspecified date.The adverse event is filed under aic reference (b)(4).
 
Additional Manufacturer Narrative
Investigation on-going.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted.
 
Additional Manufacturer Narrative
 
Event or Problem Description
Update: the complained product was nx140 - vega ps gliding surface t4/4+ 10mm.There was a polyethylene fracture postoperatively on the left total knee; positive "posterior drawer".Associated user medwatch report: mw5153839.Manufacturing site evaluation: the device was not returned to the manufacturer for physical evaluation.Additionally, no on-site evaluation of the unit was performed and no parts were returned for failure analysis.Therefore, the investigation was not able to confirm a device issue that could be associated with the reported event.The device history records (dhr) were reviewed for the available lot number; the device was found to be within specification at the time of production.All device history records (dhr) are reviewed and released according to documented procedures and a device is not released if it does not meet requirements or is nonconforming.A definitive conclusion regarding the complaint incident cannot be reached without a physical examination of the complaint device.

Brand Name
VEGA PS GLIDING SURFACE T4/4+ 10MM
Common Device Name
KNEE ENDOPROSTHESES,
Manufacturer (Section D)
AESCULAP AG
po box 40
tuttlingen, 78501
GM  78501
MDR Report Key19228522
Report Number2916714-2024-00082
Device Sequence Number12507517
Product Code JWH
UDI-Device Identifier04046963810948
UDI-Public04046963810948
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/04/2024
Report Date (Section F) 05/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/01/2015
Device Model NumberNX140
Device Lot Number51655957
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date04/12/2024
Device Age14 YR
Event Location Hospital
Date Report to Manufacturer04/12/2024
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/02/2024
Supplement Report FDA Received Date10/04/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Patient Weight94 KG
Patient EthnicityNon Hispanic
Date Report Sent to FDA05/02/2024